# SDR HALA2009021700078

- Difficulty date: February 17, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 86,775 hours, 16,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BASE OF SEAT TRACK STATION 688 TO 753 AT RBL 88.5.  REPAIRED BY REPLACEMENT OF SEAT TRACK IAW SRM 51-40-02 & BOEING DRAWING 143T5218-9.
